SPREAFICO MAURO

Ruolo: 
Professore associato
Settore scientifico disciplinare: 
GEOMETRIA (MAT/03)

Pubblicazioni

  • Hartmann, L., & Spreafico, M. (2019). Zeta determinant of the Laplacian on the real projective spaces. INTERNATIONAL JOURNAL OF NUMBER THEORY, 15(2), 373-388. Dettaglio
  • Kokurin, M., Piskarev, S., & Spreafico, M. (2018). Finite-Difference Methods for Fractional Differential Equations of Order 1/2. JOURNAL OF MATHEMATICAL SCIENCES, 230(6), 950-960. Dettaglio
  • Spreafico, M. (2018). Asymptotics of the determinant of the discrete Laplacian on the circle. REVISTA MATEMATICA COMPLUTENSE, 31(1), 237-245. Dettaglio
  • Chirivi, R., & Spreafico, M. (2018). Space forms and group resolutions: The tetrahedral family. JOURNAL OF ALGEBRA, 510, 52-97. Dettaglio
  • Spreafico, M. (2018). Euler isomorphism, euler basis, and reidemeister torsion. MOSCOW MATHEMATICAL JOURNAL, 18(3), 517-555. Dettaglio